# SDR IPXA2023061393427

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,090 hours, 14,522 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SLIDE ARMED WARNING LIGHT DOES NOT ILLUMINATE WHEN TESTED.  R/R WARNING LIGHT IAW AMM 52-73-11/401. REPLACED CONTACTS AND CRIMPED PER ESPM 20-48-25-0101-02. OPS CK GOOD.
